Alert archive / Pennsylvania / Special Weather Statements in 2010
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 22, 2010, 2:02 PM EDT for Delaware County, Pennsylvania. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2010, 2:02 PM EDT (18:02 UTC)
- Expired
- Aug 22, 2010, 3:00 PM EDT
- In force
- 58 min
- Issued by
- NWS Philadelphia/Mount Holly
County Delaware County, PA
The radar
The Philadelphia radar (KDIX), 95 km from the middle of the area, began a volume at 18:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 6.0 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 796 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 563 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 182 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
541 WWUS81 KPHI 221802 SPSPHI SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 202 PM EDT SUN AUG 22 2010 DEZ001-MDZ008-NJZ017-PAZ067-068-070-071-221900- CECIL MD-CHESTER PA-DELAWARE PA-GLOUCESTER NJ-MONTGOMERY PA- NEW CASTLE DE-PHILADELPHIA PA- 202 PM EDT SUN AUG 22 2010 ...A STRONG THUNDERSTORM WILL AFFECT CECIL...CHESTER...DELAWARE... GLOUCESTER...MONTGOMERY...NEW CASTLE AND PHILADELPHIA COUNTIES... AT 201 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTH OF NEWARK...MOVING NORTHEAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR KENNETT SQUARE...ASHLAND AROUND 215 PM...ELAM...TALLEYVILLE AROUND 230 PM...CONCORDVILLE...LIMA AROUND 245 PM...UPPER PROVIDENCE TOWNSHIP AND MEDIA AROUND 300 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 4014 7533 3990 7515 3963 7583 3986 7597 $$ HAYES
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 22, 1:52 PM EDT, 10 minutes earlier.
Area forecast discussion, Aug 22, 1:52 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 152 PM EDT SUN AUG 22 2010 .SYNOPSIS... SHOWERY LOW PRESSURE CENTERED BETWEEN WILLIAMSPORT AND ELMIRA LATE THIS MORNING WILL SHIFT SLOWLY EASTWARD AND BE LOCATED SOUTH OF LONG ISLAND BY MONDAY MORNING AND THEN DRIFT EAST OUT TO SEA TUESDAY INTO WEDNESDAY. ONE WEAK COOL FRONT WILL CROSS OUR REGION THIS EVENING AND A STRONGER BACK DOOR COLD FRONT WILL MOVE SOUTHWEST THROUGH OUR AREA LATER MONDAY OR MONDAY NIGHT BOTH WITH SHOWERS AND VERY UNSETTLED WEATHER. HIGH PRESSURE WILL SLOWLY BUILD IN FROM THE WEST LATE THIS WEEK. && .NEAR TERM /UNTIL 7 PM THIS EVENING/... 1140 AM UPDATE IS FOR MORE SOUTHERLY COMPONENT TO THE WIND THIS AFTERNOON AND SLIGHTLY STRONGER. OTRW THE 9 AM UPDATE HOLDS FOR THE 1140 AM PACKAGE. BLV A GOOD CHANCE OF SMW STORMS MIDDAY OR THIS AFTN. ALSO BLV WE WILL NEED FLOOD ADVISORIES BY MID OR LATE AFTN...POSSIBLY IN NJ AND NE PA. SYNOPSIS HAS THE DETAILS OF THE FRONTS/LOW CENTER. IAD SOUNDING LOOKS FAIRLY POTENT WITH SWEAT 300PLUS...50 KT AT ABOUT 20000 FT AS WELL AS PWAT 2.06. && .SHORT TERM /7 PM THIS EVENING THROUGH TUESDAY/... TONIGHT INTO MONDAY MIDDAY...COULD BE A 12-18 HR BREAK IN SHOWERY WX SE PA DEL NE MD AND S 2/3RDS NJ AS WEAK WLY COOL FRONT SHOVES HIGH PWAT NEWD TOWARD LONG ISLAND BEFORE IT WASHES SWWD AGAIN LATE MONDAY IN ASSN WITH THE FORMATION OF THE UPPER LOW NR PHL. HOWEVER...NAM MODELS SECONDARY POOLING OF UNSTABLE AIR AROUND 00Z THIS EVENING ALONG THE DEL RIVER AND SO SHOWERY WX INTO THE 02Z SUNDAY TIME FRAME IS STILL A GOOD FORECAST AND THEN IT MAY BE DRY THEREAFTER FOR 12-18 HRS. WILL AWAIT ALL 12Z GUIDANCE BEFORE ANY ADJUSTMENTS IN THE TONIGHT-MONDAY TIME FRAME. WITH THIS FEATURE IN PLACE WE WILL BE HARD PRESSED TO SEE MUCH SUN OVER THE NEXT SEVERAL DAYS AND THEREFORE WILL KEEP THE FORECAST CLOUDY THROUGH THE PERIOD. AS THE UPPER LOW STARTS TO FALL APART AND BECOME MORE WAVE-LIKE IN NATURE, AS SURFACE HIGH PRESSURE STARTS TO BUILD TOWARD THE REGION, WE MAY START TO SEE LESS CLOUDS ACROSS THE REGION, ESPECIALLY OVER THE SOUTHERN ZONES. HOWEVER, WE DO NOT EXPECT THIS TO OCCUR QUICKLY WITH CLOUDS LIKELY REMAINING THROUGH AT LEAST THE MIDWEEK TIMEFRAME. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... AN UPPER LEVEL LOW PRESSURE TROUGH WILL ROTATE ACROSS OUR AREA TUESDAY NIGHT AND THEN HEAD OFF TO THE EAST WEDNESDAY. THIS COULD PRODUCE A FEW SHOWERS IN OUR AREA, ALTHOUGH PROBABILITIES WILL BE IN THE SLIGHT CHANCE TO CHANCE CATEGORIES. A WEAK COLD FRONT IS THEN FORECAST TO CROSS THE REGION LATE WEDNESDAY OR WEDNESDAY NIGHT ACCOMPANIED BY SCATTERED SHOWERS OR THUNDERSTORMS. THE FRONT WILL MOVE OFF TO THE EAST THURSDAY, ALLOWING A LARGE AREA OF HIGH PRESSURE TO PUSH IN FROM THE WEST. THE HIGH WILL DOMINATE OUR WEATHER WELL INTO THE WEEKEND. TEMPERATURES THROUGH THIS PERIOD WILL AVERAGE NEAR OR SLIGHTLY BELOW NORMAL. THE COOLEST DAY WILL BE FRIDAY WHEN HIGHS ARE IN THE 70S TO LOW 80S. THE REMAINDER OF THE DAYS WILL SEE HIGHS IN THE MID 70S TO MID 80S. OVERNIGHT LOWS TUESDAY NIGHT AND WEDNESDAY NIGHT WILL BE IN THE UPPER 50S AND 60S. THURSDAY NIGHT AND FRIDAY NIGHTS, UNDER MOSTLY CLEAR SKIES, WILL HAVE LOWS IN THE 50S TO MID 60S. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. COMPLEX AND DIFFICULT WEATHER IS UNFOLDING TODAY...AT LEAST IN SO FAR AS THE DETAILS ARE CONCERNED...WHICH IS WHAT OUR USERS AND CUSTOMERS WANT TO KNOW. MODEL GUIDANCE IS NOT EXACTLY IN LOCKSTEP... AND WITH DIFFERENT GUIDANCE ONE MUST TRY TO ASSESS WHICH SOLUTION IS MORE CORRECT. AS SUCH...CONFIDENCE IN THE LARGE-SCALE SITUATION IS HIGH...BUT BECOMES LOW AS ONE MICROSCOPES TO THE DETAILS. INITIALLY AT 18Z...LOW PRESSURE TO OUR NORTHWEST...WITH A TRAILING COLD FRONT...IS EXPECTED TO MOVE EAST-SOUTHEASTWARD THIS EVENING AND CAMP IN NORTHERN NEW JERSEY...FAR SOUTHEASTERN NEW YORK...AND THE NEW YORK BIGHT AREA TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE OVER THE TAF SITES THIS AFTERNOON AND LIKELY DIMINISH GRADUALLY FROM WEST TO EAST THIS EVENING AS THE FRONT MOVES EASTWARD AND DIURNAL EFFECTS SUBSIDE. CEILINGS WERE IN THE PROCESS OF IMPROVING...AND MANY SITES HAD ALREADY BECOME VFR EARLY THIS AFTERNOON. SO...VFR CONDITIONS WILL BE FORECAST THIS AFTERNOON AND EARLY TONIGHT AND THEN BE BROUGHT TO MARGINAL VFR CEILINGS OVERNIGHT... WITH PATCHY FOG IN A TEMPO GROUP FOR THE RURAL TAF SITES...AS A GOOD BIT OF RAIN HAS OCCURRED. THE WILD CARD IS THE WINDS. IF THEY ACTUALLY BECOME WEST OR NORTHWEST AS THE NAM MOS PROGS...AND MAINTAIN SOME SPEED SAY 5 KNOTS OR A LITTLE MORE...THEN THE FOREGOING MAY WORK. IF WINDS DROP OR A SOUTHEAST OR EAST WIND DEVELOPS AS THE GFS MOS SUGGESTS...THEN CONDITIONS COULD BE LOWER. SO...AS THE FRONT WORKS OFFSHORE WINDS ARE EXPECTED TO BE MOSTLY A WESTERLY COMPONENT TONIGHT. THEN...A SPOKE WORKING AROUND THE UPPER LOW APPEARS TO MOVE THROUGH DURING MONDAY. AS THIS OCCURS...WINDS SHOULD BACK TO NORTH AND NORTHEAST DURING MONDAY AS THE SURFACE REFLECTION MOVES SOUTHWARD OR SOUTHEASTWARD...WITH WINDS BECOMING NORTHEAST DURING MONDAY AFTERNOON FOR THE 30 HOUR KPHL TAF. WITH MOISTURE AND SOME FORCING...A VICINITY REMARK WITH A CB APPENDED TO THE STRATOCUMULUS WAS USED TO ADDRESS THE EXPECTED SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS DURING LATER MONDAY MORNING AND INTO THE AFTERNOON. OUTLOOK... AS THE AREA IS EXPECTED TO RESIDE IN A NORTHEAST FLOW REGIME MONDAY NIGHT AND TUESDAY LOW CONDITIONS...AT LEAST MARGINAL VFR AND LIKELY IFR CEILINGS FOG AND PERHAPS SOME RAIN OR DRIZZLE ARE EXPECTED. AS THE SYSTEM GRADUALLY MOVES AWAY WEDNESDAY, SOME IMPROVEMENT SHOULD TAKE PLACE. LONG RANGE GUIDANCE WAS INDICATING THE POSSIBILITY OF ANOTHER FRONT ABOUT THURSDAY. && .MARINE... AN AREA OF LOW PRESSURE AND ASSOCIATED COLD FRONT WILL GRADUALLY SETTLE INTO OUR AREA TODAY. MEANWHILE, A WARM FRONT WILL SLOWLY LIFT NORTHWARD DURING THE DAY. THIS WILL RESULT IN A SOUTH TO SOUTHEASTERLY FLOW. THERE IS WAA AHEAD OF THESE FEATURES AND THE LOW-LEVEL FLOW IS FORECAST TO INCREASE TODAY. THIS HAS ALREADY BEEN EVIDENT IN RADAR VELOCITY AND VWP DATA. GIVEN THE WAA, THE LATEST THINKING IS THAT THE WINDS REMAIN BELOW ADVISORY CRITERIA TODAY AND TONIGHT. THE FORECAST SOUNDINGS INDICATE THE POTENTIAL FOR GUSTS 20 TO NEAR 25 KNOTS FOR A TIME TODAY, HOWEVER WILL MAINTAIN UNDER 25 KNOTS. THE SOUTHERLY FLOW WILL TEND TO BUILD THE SEAS SOME TODAY, ALTHOUGH THE LATEST THINKING IS THAT ANY 5 FOOTERS THAT DEVELOP REMAIN EAST OF OUR WATERS. THE AFOREMENTIONED SURFACE LOW THEN SLIDES ACROSS OUR AREA BUT SLOWLY MOVES EASTWARD AS THE TROUGH ALOFT CLOSES OFF IN THE NORTHEAST TO MID ATLANTIC. THE MODEL GUIDANCE VARIES SOME IN THE DETAILS WITH THE TRACK AND STRENGTH OF THIS SURFACE LOW AS IS GETS OVER THE WATER AND SLIDES EASTWARD. IT DOES APPEAR THAT A TIGHTER PRESSURE GRADIENT SETS UP ACROSS OUR NORTHERN WATERS LATER MONDAY AND TUESDAY AS THE SURFACE LOW SLOWLY DEPARTS AND A SURFACE HIGH IS NEAR NORTHERN NEW ENGLAND. THE 00Z GFS LOOKS LIKE IT IS A LITTLE WEAKER WITH THE LOW-LEVEL FLOW NOW, ALTHOUGH IT MAY STILL BE TO STRONG. THE ONSHORE FLOW SHOULD BUILD THE SEAS TO ABOUT 5 FEET, ALTHOUGH HIGHER SEAS ARE SOMEWHAT QUESTIONABLE AS IT DEPENDS ON THE DURATION OF THE ONSHORE FLOW. THEREFORE, WE DID NOT STRAY TO FAR FROM CONTINUITY REGARDING SEAS AND NO ADVISORIES WILL BE ISSUED ATTM. A WEAK AREA OF HIGH PRESSURE MOVES ACROSS WEDNESDAY, ALTHOUGH A SECONDARY COLD FRONT ALSO APPEARS TO MOVE THROUGH. A LARGER HIGH PRESSURE SYSTEM THEN LOOKS TO SETTLE IN FOR THURSDAY WITH NO SIGNIFICANT WEATHER ANTICIPATED. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DRAG NEAR TERM...DRAG SHORT TERM...DRAG/MEOLA LONG TERM...RPW AVIATION... / GORSE MARINE...GORSE
Hazardous weather outlook, Aug 22, 9:22 AM EDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 922 AM EDT SUN AUG 22 2010 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-067>071-231230- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 922 AM EDT SUN AUG 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. LOCALLY HEAVY RAIN IS LIKELY TODAY INTO TONIGHT WHICH SHOULD LEAD TO POCKETS OF BRIEF POOR DRAINAGE FLOODING AND PONDING OF WATER ON ROADWAYS. ADDITIONALLY...ONE OR TWO STORMS MAY PRODUCE STRONG WIND GUSTS TO NEAR 50 MPH IN NEW JERSEY AND DELAWARE LATE THIS MORNING OR THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ004-NJZ014-024>026-231230- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 922 AM EDT SUN AUG 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS FOR THE COAST OF NEW JERSEY INTO TONIGHT. LOCALLY HEAVY RAIN IS POSSIBLE TODAY INTO TONIGHT WHICH SHOULD LEAD TO POCKETS OF BRIEF POOR DRAINAGE FLOODING AND PONDING OF WATER ON ROADWAYS. ADDITIONALLY ONE OR TWO STORMS MAY PRODUCE STRONG WIND GUSTS TO NEAR 50 MPH LATE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-431-450>455-231230- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 922 AM EDT SUN AUG 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. ISOLATED STRONG THUNDERSTORMS LATE THIS MORNING OR THIS AFTERNOON MAY PRODUCE A SOUTHWEST WIND GUST TO 35 OR 40 KNOTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DRAG /
In the hours before
Special weather statement, Aug 22, 1:12 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
112 PM EDT SUN AUG 22 2010
NJZ013-014-221815-
EASTERN MONMOUTH NJ-WESTERN MONMOUTH NJ-
112 PM EDT SUN AUG 22 2010
...A STRONG THUNDERSTORM WILL AFFECT MONMOUTH COUNTY...
AT 107 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTH OF SANDY HOOK...MOVING NORTH AT 25
MPH. THE THUNDERSTORM WILL BE NEAR RUMSON...LITTLE SILVER AROUND 130
PM...SANDY HOOK AND LEONARDO AROUND 145 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 4017 7400 4018 7415 4046 7414 4041 7399
4043 7400 4044 7402 4047 7402 4047 7399
4043 7396 4041 7396 4032 7396
HAYESSpecial weather statement, Aug 22, 1:14 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
114 PM EDT SUN AUG 22 2010
NJZ008>010-015-221815-
HUNTERDON NJ-MERCER NJ-MORRIS NJ-SOMERSET NJ-
114 PM EDT SUN AUG 22 2010
...A STRONG THUNDERSTORM WILL AFFECT HUNTERDON...MERCER...MORRIS AND
SOMERSET COUNTIES...
AT 110 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES NORTHWEST OF TRENTON...MOVING NORTHEAST
AT 35 MPH. THE THUNDERSTORM WILL BE NEAR CLOVERHILL...FLEMINGTON
AROUND 130 PM...BRIDGEWATER...RARITAN AROUND 145 PM...MORRISTOWN...
BASKING RIDGE AROUND 200 PM...MORRIS PLAINS AND HANOVER TOWNSHIP
AROUND 215 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 4078 7437 4074 7436 4067 7445 4065 7445
4066 7442 4028 7486 4034 7495 4040 7497
4041 7504 4098 7451 4086 7431
HAYESSpecial weather statement, Aug 22, 1:30 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
130 PM EDT SUN AUG 22 2010
NJZ013-014-221830-
EASTERN MONMOUTH NJ-WESTERN MONMOUTH NJ-
130 PM EDT SUN AUG 22 2010
...A STRONG THUNDERSTORM WILL AFFECT MONMOUTH COUNTY...
AT 126 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTH OF SANDY HOOK...MOVING NORTH AT 25
MPH. THE THUNDERSTORM WILL BE NEAR LEONARDO AND PORT MONMOUTH AROUND
145 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 4018 7400 4017 7401 4017 7415 4046 7414
4041 7399 4043 7400 4044 7402 4047 7402
4047 7399 4041 7396 4032 7396
HAYESSpecial weather statement, Aug 22, 1:57 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
157 PM EDT SUN AUG 22 2010
NJZ001-008-010-012-221900-
MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-SUSSEX NJ-
157 PM EDT SUN AUG 22 2010
...STRONG THUNDERSTORMS WILL AFFECT MIDDLESEX...MORRIS...SOMERSET AND
SUSSEX COUNTIES...
AT 156 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST
OF NEWTON TO 4 MILES EAST OF MORRISTOWN TO 6 MILES NORTH OF PERTH
AMBOY...MOVING NORTHEAST AT 35 MPH. THE THUNDERSTORMS WILL BE NEAR
RIVERDALE AND PEQUANNOCK TOWNSHIP AROUND 215 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4055 7424 4053 7424 4047 7436 4066 7443
4101 7469 4112 7446 4104 7449 4105 7444
4102 7442 4101 7432 4097 7427 4089 7427
4089 7433 4086 7431 4078 7437 4074 7436
4070 7441 4059 7429 4059 7420
HAYESSpecial weather statement, Aug 22, 2:00 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
200 PM EDT SUN AUG 22 2010
NJZ013-014-020-026-221900-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-OCEAN NJ-WESTERN MONMOUTH NJ-
200 PM EDT SUN AUG 22 2010
...STRONG THUNDERSTORMS WILL AFFECT MONMOUTH AND OCEAN COUNTIES...
AT 156 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST
OF SANDY HOOK TO 14 MILES NORTH OF TOMS RIVER...MOVING NORTHEAST AT
25 MPH. THE THUNDERSTORMS WILL BE NEAR PORT MONMOUTH...NORTH
MIDDLETOWN AROUND 215 PM AND SANDY HOOK AROUND 230 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4027 7397 4019 7399 4000 7415 4019 7414
4036 7423 4046 7414 4041 7399 4043 7400
4044 7402 4047 7402 4047 7399 4041 7396
HAYESSpecial weather statement, Aug 22, 2:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 202 PM EDT SUN AUG 22 2010 DEZ001-MDZ008-NJZ017-PAZ067-068-070-071-221900- CECIL MD-CHESTER PA-DELAWARE PA-GLOUCESTER NJ-MONTGOMERY PA- NEW CASTLE DE-PHILADELPHIA PA- 202 PM EDT SUN AUG 22 2010 ...A STRONG THUNDERSTORM WILL AFFECT CECIL...CHESTER...DELAWARE... GLOUCESTER...MONTGOMERY...NEW CASTLE AND PHILADELPHIA COUNTIES... AT 201 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTH OF NEWARK...MOVING NORTHEAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR KENNETT SQUARE...ASHLAND AROUND 215 PM...ELAM...TALLEYVILLE AROUND 230 PM...CONCORDVILLE...LIMA AROUND 245 PM...UPPER PROVIDENCE TOWNSHIP AND MEDIA AROUND 300 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 4014 7533 3990 7515 3963 7583 3986 7597 HAYES
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 12:23 PM EDT | Special Weather Statement | PHI | Ocean | 22 min |
| Aug 22, 12:42 PM EDT | Special Weather Statement | PHI | Ocean | 48 min |
| Aug 22, 1:09 PM EDT | Special Weather Statement | PHI | Atlantic | 66 min |
| Aug 22, 1:12 PM EDT | Special Weather Statement | PHI | Monmouth | 63 min |
| Aug 22, 1:14 PM EDT | Special Weather Statement | PHI | Morris, Somerset | 61 min |
| Aug 22, 1:30 PM EDT | Special Weather Statement | PHI | Monmouth | 60 min |
| Aug 22, 1:57 PM EDT | Special Weather Statement | PHI | Morris | 63 min |
| Aug 22, 2:00 PM EDT | Special Weather Statement | PHI | Monmouth | 60 min |
| Aug 22, 2:21 PM EDT | Special Marine Warning | PHI | 54 min | |
| Aug 22, 2:25 PM EDT | Special Weather Statement | PHI | Morris | 35 min |
| Aug 22, 2:32 PM EDT | Special Weather Statement | PHI | Salem | 58 min |
| Aug 22, 2:56 PM EDT | Special Weather Statement | PHI | Camden, Gloucester | 64 min |
| Aug 22, 3:25 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden | 65 min |
| Aug 22, 3:29 PM EDT | Special Weather Statement | PHI | Salem | 61 min |
| Aug 22, 3:44 PM EDT | Tornado Warning | PHI | Gloucester | 31 min |
| Aug 22, 4:07 PM EDT | Areal Flood Advisory | PHI | Camden, Gloucester | 113 min |
| Aug 22, 4:25 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester | 65 min |
| Aug 22, 4:31 PM EDT | Special Weather Statement | PHI | Hunterdon, Middlesex, Somerset | 59 min |
| Aug 22, 4:39 PM EDT | Special Weather Statement | PHI | Somerset | 66 min |
| Aug 22, 5:04 PM EDT | Special Weather Statement | PHI | Salem | 56 min |
| Aug 22, 5:14 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Salem | 2 hr |
| Aug 22, 5:18 PM EDT | Special Weather Statement | PHI | Middlesex, Morris | 57 min |
| Aug 22, 5:31 PM EDT | Special Weather Statement | PHI | Camden | 59 min |
| Aug 22, 5:43 PM EDT | Areal Flood Advisory | PHI | Morris, Somerset | 2 hr |
| Aug 22, 6:30 PM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset | 60 min |
| Aug 22, 7:13 PM EDT | Special Weather Statement | PHI | Burlington, Camden | 62 min |
| Aug 22, 7:23 PM EDT | Special Weather Statement | PHI | Burlington, Monmouth, Ocean | 67 min |
| Aug 22, 1:00 PM EDT | Special Weather Statement | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 60 min |
| Aug 22, 3:11 PM EDT | Areal Flood Advisory | PHI | Delaware | 2 hr |
| Aug 22, 3:18 PM EDT | Special Weather Statement | PHI | Delaware, Philadelphia | 57 min |
| Aug 22, 9:06 AM EDT | Special Weather Statement | PHI | Cecil | 24 min |
| Aug 22, 2:50 PM EDT | Special Weather Statement | PHI | Kent | 55 min |
| Aug 22, 5:06 PM EDT | Special Weather Statement | PHI | Caroline | 54 min |
| Aug 22, 2:07 PM EDT | Special Weather Statement | PHI | Sussex | 68 min |
| Aug 22, 2:45 PM EDT | Special Weather Statement | PHI | Sussex | 60 min |
| Aug 22, 2:54 PM EDT | Areal Flood Advisory | PHI | Sussex | 111 min |
| Aug 22, 6:38 PM EDT | Special Weather Statement | PHI | Sussex | 52 min |
| Aug 22, 7:10 PM EDT | Special Weather Statement | PHI | Sussex | 65 min |
| Aug 22, 7:27 PM EDT | Areal Flood Advisory | PHI | Sussex | 2 hr |
Nearby
Special Weather Statements in Pennsylvania, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.